# SDR SWAA2020061888121

- Difficulty date: May 29, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #241BF LOWER SKIN SURFACE HAS (1 EACH) CRACK. (18-008) / REPLACED MAIN CABIN FLOOR PANEL #241BF REF B737-700 AMM 53-21-00-400-801. FLOOR PANEL WILL BE INSTALLED ON ROUTINE CARD JPANEL-231-CLOSE.
